Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Herbert Amann
Title: Linear and quasilinear parabolic problems, Vol. I: Abstract linear theory
Additional book information: Monographs Math., Birkhäuser, Basel, Boston, and Berlin, 1995, xxxv+335 pp., ISBN 3-7643-5114-4, $119.00

References [Enhancements On Off] (What's this?)

  • 1. G. Da Prato and P. Grisvard, Sommes d’opérateurs linéaires et équations différentielles opérationnelles, J. Math. Pures Appl. (9) 54 (1975), no. 3, 305–387 (French). MR 0442749
  • 2. Hector O. Fattorini, The Cauchy problem, Encyclopedia of Mathematics and its Applications, vol. 18, Addison-Wesley Publishing Co., Reading, Mass., 1983. With a foreword by Felix E. Browder. MR 692768
  • 3. Avner Friedman, Partial differential equations, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1969. MR 0445088
  • 4. S. G. Kreĭn, Linear differential equations in Banach space, American Mathematical Society, Providence, R.I., 1971. Translated from the Russian by J. M. Danskin; Translations of Mathematical Monographs, Vol. 29. MR 0342804
  • 5. O. A. Ladyženskaja, V. A. Solonnikov, and N. N. Ural′ceva, \cyr Lineĭnye i kvazilineĭnye uravneniya parabolicheskogo tipa, Izdat. “Nauka”, Moscow, 1967 (Russian). MR 0241821
    O. A. Ladyženskaja, V. A. Solonnikov, and N. N. Ural′ceva, Linear and quasilinear equations of parabolic type, Translated from the Russian by S. Smith. Translations of Mathematical Monographs, Vol. 23, American Mathematical Society, Providence, R.I., 1968 (Russian). MR 0241822
  • 6. A.LUNARDI: Analytic Semigroups and Optimal Regularity in Parabolic Problems, Progress in Nonlinear Differential Equations and Their Applications, vol. 16, Birkhäuser, 1995. MR 1:329 547
  • 7. Hiroki Tanabe, Equations of evolution, Monographs and Studies in Mathematics, vol. 6, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979. Translated from the Japanese by N. Mugibayashi and H. Haneda. MR 533824

Review Information:

Reviewer: Alberto Venni
Affiliation: Universita degli Studi di Bologna
Email: venni@dm.unibo.it
Journal: Bull. Amer. Math. Soc. 33 (1996), 501-504
DOI: https://doi.org/10.1090/S0273-0979-96-00681-7
Review copyright: © Copyright 1996 American Mathematical Society